# SDR 96FDEA01189

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561477
- Condition: Cracked
- Location: Bs 1057
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0557 AND 014, WHILE WORKING NR0540, FOUND STR 28R AT BS 1057 TO BE CRACKED AND CORRODED.  *S/D*  REMOVED DAMAGE STRINGER SECTION AT BS 1057 AND INSTALLED REPAIRED PER SRM 53-10-3.
